# SDR HEER118264

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N325PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0576
- Aircraft time: 16 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267VG11
- Part serial: 2350
- Condition: Faulty
- Part time: 16 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ND SMD45 INDICATED FAULT DURING BIT TEST, ALTERNATING F WITH T.  REPLACED DISPLAY. FUNCTION CHECKED GOOD.
